# SDR DALA2015030401939

- Difficulty date: March 3, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 512
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP MEMBRANE UPPER AND LOWER SURFACE, BS 512 AND X=59, TASK 53-211-01.  REMOVED CORROSION.  FABRICATED AND INSTALLED NEW REPAIR PARTS IAW SRM 53-20-02, FIG 18.
